# SDR ASAA2015122014351

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,552 hours, 9,128 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES, GOES OUT WITH MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00.  NR 2 CONTROLLER LOGGED, FLT DECK TRIM VALVE, FAULT BUT DID NOT FAULT DURING VERIFY TEST. RESET FAULT, CABIN TEMP CONTROL, OPS NORMAL.
